# SDR KCSA201804251081

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 83,230 hours, 24,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE REPAIR AND CUTOUT RADII ON PREVIOUS REPAIR LOCATED IN THE AFT PIT AT APPROX BS 1451 AT STRINGER 38L. CORROSION FOUND UNDER REPAIR.
